MathSciNet Relay Station
MathSciNet bibliographic data
MR1855282 35G25 (35L75)
Wakabayashi, Seiichiro The Lax-Mizohata theorem for nonlinear Cauchy problems. Comm. Partial Differential Equations 26 (2001), no. 7-8, 1367–1384.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement